# SDR ASAA2023091245083

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 689 hours, 200 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON FIRST AND SECOND START ATTEMPTS. GROUNDED - YES. FOUND FAULT CODE 49-41012 - NO ROTATION SHUT  DOWN.  ACCOMPLISHED INITIAL EVAL FOUND FAULT CODE NOT ACTIVE AND APU STARTED.  PER IFIM TASK 49-40-00-810-805 FAULT WAS INTERMITTENT. NO HISTORY 30 DAYS . APPLIED MEL 49-99A ETOPS CONTINUOUS USE. C/N 12046984 SAMC CARLOS NOTIFIED. CSSP FLIGHT LEVEL 360 REMOVE PLACARD REMOVE MEL. SEAMC PETER NOTIFIED.
